# SDR ASOA2019100273057

- Difficulty date: September 7, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 12312853001
- Condition: Cracked
- Location: Lt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CRACK ON LEFT DV WINDOW LOWER BEAM. MAINTENANCE REPLACED LEFT DV WINDOW LOWER BEAM I/A/W ETD 2019-145-124119 AND SB145-53-0023
